# SDR QXEA2012041800328

- Difficulty date: April 18, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N714QX
- Make and model: Cessna 150M
- Aircraft serial: 15079361
- Aircraft time: 20,144 hours, 20,262 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 30P, STRINGER SPLICE BETWEEN STA X-39.00 AND X -18.250 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  CONFIRMED CRACK FREE AREA REF NTM 51-00-01-250-801.  DAMAGE FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-4456.  ALODINED, PRIMED AND PAINTED IAW RD 8/4-53-4456.  APPLIED CPC IAW AMM 51-25-01-390-801.  COMPLIED WITH TASK CARD RD 8/4-53-4456.
